# SDR DHL2001702006

- Difficulty date: March 23, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: NAS110626
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR WILL NOT CLOSE.CORRECTIVE ACTION:  REPLACED SHEARED BOLTS AT FWD CAM LATCH PER MM 52-34-21.  OPS CHECK GOOD. STATUS CLOSED.
